# SDR DXTA2021021504726

- Difficulty date: February 12, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N544QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0093
- Aircraft time: 3,226 hours, 2,132 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Static Inverter
- Part number: SS200
- Part serial: 694
- Condition: Defective
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SMOKE IN COCKPIT / CABIN: FIRST NOTICED ACRID BURNING SMELL IN BAGGAGE AREA BUT WAS QUICKLY APPRENT IN COCKPIT AND CABIN. WE IMMEDIATELY SHUT DOWN APU.  JUST PRIOR TO THIS, WE NOTICED THAT THE COFFEE MAKER WOULD NOT POWER ON. WE RE-CYCLED THE INTERIOR MASTER BUT THIS DID NOT CORRECT THE POWER PROBLEM AT THE COFFEE MAKER.///SIGN-OFF///REMOVED AND REPLACED STATIC INVERTER IAW CE-680A AMM 24-20-20.  OPS CHECK GOOD.
